# SDR UPS 803930

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Subfloor
- Part number: 5612298343
- Condition: Corroded
- Location: Fs 16
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, COCKPIT SUBFLOOR WEB CORROSION REMOVAL OUT OF LIMITS, FS 16 LBL 48.  REPAIRED PER UPS EO DC8-53-1417.
